| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report an observed event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The customer shipped the device to stryker for evaluation/repair; however, it was lost in transit before its arrival.A replacement was provided to the customer to resolve the issue.The cause of the reported issue could not be determined.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Stryker was able to track down the device that previously thought was lost in transit.Stryker evaluated the customer's device and was able to verify the reported issue.Stryker determined the issue was due to the therapy pcba.Stryker further evaluated the removed therapy pcb assembly.It was observed that the transistor, designator q8, was electrically shorted.Stryker archived the device and the customer received a replacement.